# SDR UPS07848941

- Difficulty date: January 6, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 375151402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SUPPORT FITTING CRACKED AT STA 980 RBL 24 4 INCHES BELOW CABIN SEAT TRACK.  REMOVED AND REPLACED SUPPORT FITTING IAW SRM 51-1-20D AND 51-3-0.
